# SDR CALA2013092391365

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,257 hours, 5,942 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 7858972
- Part serial: 165
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT RT FWD STATUS MSG. RT FWD WINDOW HEAT INOPERATIVE LT. REPLACED WINDOW HEAT CONTROL UNIT IAW MM.
